Journal article icon

Journal article

Progress on the strong Eshelby's conjecture and extremal structures for the elastic moment tensor

Abstract:

We make progress towards proving the strong Eshelby's conjecture in three dimensions. We prove that if for a single nonzero uniform loading the strain inside inclusion is constant and further the eigenvalues of this strain are either all the same or all distinct, then the inclusion must be of ellipsoidal shape. As a consequence, we show that for two linearly independent loadings the strains inside the inclusions are uniform, then the inclusion must be of ellipsoidal shape. We then use this re...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.matpur.2010.01.003

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
KAIST
Grant:
BK21
More from this funder
Name:
NSF
Grant:
DMS-070978
More from this funder
Name:
ANR
Grant:
KRF-2008-220-C00002
Publisher:
Elsevier
Journal:
Journal de Mathématiques Pures et Appliquées More from this journal
Volume:
94
Issue:
1
Pages:
93-106
Publication date:
2010-01-01
DOI:
ISSN:
0021-7824
Language:
English
Keywords:
Pubs id:
pubs:65944
UUID:
uuid:a81a0bdd-8694-45e1-8e16-0fcbe8c351c2
Local pid:
pubs:65944
Source identifiers:
65944
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP